Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 5, Pages 834–842 (Mi de6201)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The connection of asymptotics on various infinities of solutions of the second Painlevé equation

B. I. Suleimanov

Bashkir Branch of the USSR Academy

Full text: PDF file (1013 kB)

Bibliographic databases:
UDC: 517.925.44
Received: 26.03.1984

Citation: B. I. Suleimanov, “The connection of asymptotics on various infinities of solutions of the second Painlevé equation”, Differ. Uravn., 23:5 (1987), 834–842

Citation in format AMSBIB
\Bibitem{Sul87}
\by B.~I.~Suleimanov
\paper The connection of asymptotics on various infinities of solutions of the second Painlev\'e equation
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 5
\pages 834--842
\mathnet{http://mi.mathnet.ru/de6201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=896364}


Linking options:
  • http://mi.mathnet.ru/eng/de6201
  • http://mi.mathnet.ru/eng/de/v23/i5/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  mathnet  crossref  mathscinet  zmath  isi
    2. B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:94
    Full text:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021